# SDR YENA2008044

- Difficulty date: May 11, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 29,795 hours, 10,888 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 00091781
- Condition: Failed
- Location: Cabin
- Part time: 29,795 hours, 10,888 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 119, JFK-MSY, FWD CABIN FAN INOP ASSOCIATED WITH FUMES, TURNED OFF CABIN FAN & FUMES WENT AWAY (CABIN FANS-BOTH).  PERFORMED OPS CHECK OF CABIN RECERT FANS IAW AMM 21-21-00.  NO SMELLS OR DEFECTS NOTED.  REMOVED AND REPLACED RECIRCULATION FAN LEFT FWD IAW AMM 21-21-51-04.  OPS CHECK NORMAL.
